# SDR UALA2011061402929

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,525 hours, 22,866 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOORBEAM STA 365 AT RBL 38.  MAJOR REPAIR ACCOMPLISHED:  CORROSION WAS BEYOND SRM LIMITS & THE UPPER CHORD OF THE FLOORBEAM REQUIRED REPLACEMENT PER THE INSTRUCTIONS ON PEMCO EA PD57-53-137 WITHOUT DEVIATION.  THIS IS CONSIDERED A PERMANENT REPAIR WITH 8100-9 DATED JUNE 7 2011.
